# SDR SWAA2022012589614

- Difficulty date: June 6, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake Assy
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK ASSY CRACKED AT BS540 LBL 0 TO LBL 25 / REMOVED & REPLACED PNL BREAK ASSY AT BS 540 LBL 0 TO LBL 25 PER SRM 51-40-02-0G-0
